RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 1, Pages 99–110 (Mi dm1511)  

The asymptotically best method for synthesizing Boolean recursive circuits

V. V. Zhukov, S. A. Lozhkin

Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: Models of multi-output and scalar recursive Boolean circuits of bounded depth in an arbitrary basis are considered in this paper. Methods are presented for obtaining lower and upper bounds for the Shannon function for the complexity of given recursive Boolean circuits, which enabled determination of its asymptotic behavior. Furthermore, upper bounds are obtained for the complexity of certain application-specific functions and systems of functions implementation in the considered classes of recursive Boolean circuits.

Keywords: recursive circuits, complexity of Boolean functions, Shannon's function, asymptotic bounds.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00800


DOI: https://doi.org/10.4213/dm1511

Full text: PDF file (530 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.714.1
Received: 26.03.2018
Revised: 03.06.2018

Citation: V. V. Zhukov, S. A. Lozhkin, “The asymptotically best method for synthesizing Boolean recursive circuits”, Diskr. Mat., 31:1 (2019), 99–110

Citation in format AMSBIB
\Bibitem{ZhuLoz19}
\by V.~V.~Zhukov, S.~A.~Lozhkin
\paper The asymptotically best method for synthesizing Boolean recursive circuits
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 1
\pages 99--110
\mathnet{http://mi.mathnet.ru/dm1511}
\crossref{https://doi.org/10.4213/dm1511}
\elib{http://elibrary.ru/item.asp?id=37045016}


Linking options:
  • http://mi.mathnet.ru/eng/dm1511
  • https://doi.org/10.4213/dm1511
  • http://mi.mathnet.ru/eng/dm/v31/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:56
    References:9
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019